# SDR CALA2009082400469

- Difficulty date: August 16, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 25,501 hours, 7,861 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DENT ON AFT CARGO DOOR 7 INCHES FROM FWD OF DOOR.  DENT MEASUREMENTS ARE:  WIDTH 1.25 INCH / DEPTH .09375 INCH PER SRM 52-30-01, ITEM PLACED ON DIP TO BE EXAMINED EVERY 300 FLT CYCLES REF L/P 4192396 FOR REPAIR TO CARGO DOOR CLOSED DIP.  INSPECT AT INTERVALS NOT TO EXCEED 300 FLT CYC & PERM REPAIR AT SUBSEQUENT C-CK (6000 FLT HRS/3000 FLT CYC/547 DAYS) OR BEFORE 24 MONTHS.
